The Cause Of The Mouth Feels Sour Accompanied By Difficulty Defecating After Taking Medicine?
hello ,, r nI finished taking medicine r n r n- Dexa KTZ200 r n- farizo Metronidazoie 500mg r n- vitamins from doctors r n- grantusive r n- erpha capsules pink r n r nkok suddenly my mouth feels sour, right after eating, I also have trouble defecating r n that why?
Dexametasone is an anti-inflammatory drug that is usually used to treat various inflammation. Metronidazole is an antibiotic to treat anaerobic bacterial infections and other conditions. Grantusif is a combination cough medicine containing dyphenhidramine, dextrometorphhan, and Glycerilguaiacolat.
From what you experience, if you are currently experiencing a sour mouth, maybe this can be due to a side effect of metronidazole. metronidazole can cause side effects such as dry mouth, acidity, or mouth feels like tasting metal (metallic taste). However, this side effect is not a dangerous thing.
Difficulty defecating may also be caused by side effects of Dextrometorphan found in grantusif. One of the side effects of dextrometorphan can cause constipation. It is also not a dangerous thing.
But besides that, the condition you are experiencing can also be caused by other causes such as:
acid reflux disease
therefore, to determine the cause that you are experiencing, you should check with your doctor first. so that the doctor can perform a repeat examination, and maybe later the doctor will adjust the medication given if necessary.
here's an article you can read about metronidazole
may be useful. thank you